# SDR AALA202512142117

- Difficulty date: December 11, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 60,241 hours, 40,923 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gasket
- Condition: Torn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT EMERGENCY EXIT HANDLE ASSY GASKET TORN. MAINTENANCE REPLACED HATCH LOCKING MECHANISM FOR A TORN GASKET IAW AMM 52-21-11-400.
